Jump to content

Recommended Posts

Hello guys,

During the last 3 months my symptoms increased a lot and I still thinking it’s because Sertraline. I’ve been taking Sertraline 100mg for 3 years now, same with Lorazepam 1g, every day during 3 years.

I talked to my med and he wants to take me off the Sertraline and change Lorazepam for Clonazepam some weeks / months. I am super afraid of withadrawl and also of still using benzodiazepines. My symptoms nowadays are: Severe VS, severe ghosting and palinopsia with afterimages, photophobia, photopsias, nyctalopia, flashes, color problems, apparent movement in objects, kind of bugs in vision, and really mild shaking vision (just on my periphery).

 

What I can do? Please I need help because my symptoms are so severe nowadays and I don’t want to get them worse, actually I would like they come back at least to last year were they weren’t so noticeable. 
I get intrusive thoughts everyday and I need help. I’m 21 years old.

Link to post
Share on other sites
29 minutes ago, jackk10 said:

Your symptoms are not getting worse, your anxiety levels are higher thus making already experienced phenomenon appear worse. Try to relax. 

Maybe it could be, my grandmom is dying and I am doing antidepressants + benzos withadrawl slowly, so maybe it’s a mix between all. But how much time can the anxiety and panic make the symptoms worse?? Because it’s been 2 days since the post and symptoms keep worsening🥺

Link to post
Share on other sites
1 hour ago, AntoCVSS said:

Maybe it could be, my grandmom is dying and I am doing antidepressants + benzos withadrawl slowly, so maybe it’s a mix between all. But how much time can the anxiety and panic make the symptoms worse?? Because it’s been 2 days since the post and symptoms keep worsening🥺

What a stressful time! Youre stressed and your  brain is tired, you need a break. Try to focus on the positives in your life and accept that you can’t control everything. You sound alot like me on a bad day! Everything is going to be alright, you’re going to be fine. I know you need reassurance but reassurance feeds your anxiety, try some relaxation therapy. 

Link to post
Share on other sites
11 minutes ago, jackk10 said:

What a stressful time! Youre stressed and your  brain is tired, you need a break. Try to focus on the positives in your life and accept that you can’t control everything. You sound alot like me on a bad day! Everything is going to be alright, you’re going to be fine. I know you need reassurance but reassurance feeds your anxiety, try some relaxation therapy. 

Thank you so much man. I am on meditation but I am not getting big results. Would you recommend me some?🙏🏻

Link to post
Share on other sites
2 minutes ago, AntoCVSS said:

Thank you so much man. I am on meditation but I am not getting big results. Would you recommend me some?🙏🏻

I dont know whether I have visual snow or HPPD (just posted about it) so I don’t take medication. I would personally work on the mental component of your symptoms, which is working on accepting and allowing it to become something that runs in the background of your mind. Relaxation therapy, exercise and talking through your reactions/feelings towards your symptoms will help massively, I promise. 

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Similar Content

    • By Alex_Irvine
      Hi there,
      My name is Alex, I'm a third-year psychology student at University Greenwich (London, UK).
      Although I don't have HPPD, I'm very interested in understanding more about it.  As such, my final-year research project is a survey investigating individual differences and HPPD. 
      My research project is under the supervision of Dr. David Luke, a long-standing psychedelic researcher in the UK and author of many books on the subject. Dr. Luke is a senior lecturer at University of Greenwich and honorary senior lecturer at Imperial College London - the home of the bulk of psychedelic research in the UK. I'm really only trying to use his credentials to verify that this research is a serious undertaking, not just to name drop him. I would love to hear from members of this community and hope you can find the time to have a look at my survey linked below
      The survey should take between 15-30 minutes to complete depending on your individual history and experiences. Your response will help deepen the understanding of potential differences amongst sufferers of Hallucinogen Persisting Perception Disorder. All submissions are anonymous (identifiable only through your unique personal code) and data will be stored on a password protected device. The research has been ethically approved by the Departmental Research Ethics Committee for Psychology, University of Greenwich, UK.
      https://greenwichuniversity.eu.qualtrics.com/jfe/form/SV_9tPkqFu2yAaNHOl
      Many thanks if you have the time to spend helping me out.
      If this is better posted somewhere else please feel free to let me know,
      Given this is my first ever post I'll apologise for getting it wrong in advance!
      Any questions feel free to drop me an email on ai2156k@gre.ac.uk
    • By Brad85
      Hi there. I've had HPPD since I was about 19... so going on 16 years now.  I won't get into all the details but what I'm wondering is if anyone has resolved, or read about someone who resolved their Blue Field Entoptic Phenomenon (BFEP)?  This is probably one of my most annoying symptoms and is prevalent on any large bright surface.  Central vision and peripheral. 
      Any feedback would be much appreciated.
       
      - Brad
    • By Sambabeat78
      Hello my friends, 
      I'm writing an article for The Independent about HPPD. I'd like to talk first-hand with sufferers of the disorder and document their stories. This article will spread awareness about the risks of psychedelic drug-taking and show what can go wrong. 
      If you're interested in having a short chat or sending a summary of your experience with HPPD, then please email me at eddie.prideaux@gmail.com. You can be anonymous on request, don't worry. 
      Ed
    • By Nic
      Hello. I'm kind of new here, first time posting.
      I'm struggling with visual snow  (i think it is, because I see little floating dots when looking up the sky that looks kind of like, i don't know, sperm?and I note everything is a bit of pink, especially in the dark. Sometimes i can't tell if something is totally white or white with a little bit of pink). This is happening for about 6-7 months now, after a bad trip with LSD, which I used before like 20/25 times in the period of 1,5/2 years (but with little dosage, like 1/4 ou 1/2). In that period I also used MDMA and a hell lot of weed. The last time I used LSD was 6-7 months ago, MDMA I used once like 2 months ago and about a week ago I stoped to smoke weed, because I finally accepted what it was going on, and things have improve a little because before when I was under the effect of marijuana I would see everything very colorful or slight moving when looking at walls or other big surfaces.
      I could not notice all of this to be so strong at first, or maybe I just could not accepted, but I always knew something was going on. I don't know if it got strongger or simply I started to really pay attencion and note it.
      I also feel disconnect to my body, and i saw that this two are the most common symptoms for people with hppd.
      I can't stop crying and having suicidal thoughts, and I'm very afraid of starting a medicine that will make my visuals worse, because I king have a feeling that when I see once, i can't un-see it somethings? i don't know. But also, I can not think about doing nothing because it gives me like a panic attack or something.
      Any ways, I don't speak english very well (you probably noticed), and in my country nobody really seems to care about this kind of stuff (treatment for hppd). So I'm consulting with a psychiatrist this week and I would like some help with information about some medicine that have low risk of worsed visuals (that is my worse fear), but has a chance to improve the visuals and the DP.
      I'm kind afraid of taking Lamotrigine or Keppra because a lot of people have seem to have more visuals with time? I also saw that Naltrexone seems to help some people, but this one guy said the visuals got worse as the medicine "goes away" within a few hours. Clonazepam is very commom, but I don't know if can help with the visual or only with the despersonalization. Someone post about imitrex being good with this. What can you guys tell me?
      I think, based on what I have read here, that my symptoms are milder, but they still are torturing me, and I don't know what to do. I'm very afraid of never get better and I'm done with all kinds of illegal drugs. I don't have anyone I can really trust with all of this, so I seeking for information and help from you guys... Thanks a lot for anyone that can help.
       
      N.
    • By AntoCVSS
      Hey guys,
      I started taking Clonazepam in a really small dose (0,2mg per day) 3 days ago, and yesterday evening I started getting possitive palinopsia and hard afterimages.
      Is it possible that Clonazepam induced me this?
      My psychiatrist prescribed it to me for Sertraline and Lorazepam withadrawl, for not getting too much abstinence (I am currently on Sertraline 50mg and Lorazepam 0,5mg and going down every week step by step)
×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.